Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

M. Caroccia - M. Focardi - N. Van Goethem

On the integral representation of variational functionals on $BD$

created by focardi on 26 Jul 2019
modified on 02 Oct 2020

[BibTeX]

Published Paper

Inserted: 26 jul 2019
Last Updated: 2 oct 2020

Journal: SIAM J. Math. Anal.
Volume: 52
Number: 4
Pages: 4022–4067
Year: 2020
Doi: https://doi.org/10.1137/19M1277564
Links: link to journal

Abstract:

Following the global method for relaxation we prove an integral representation result for a large class of variational functionals naturally defined on the space of functions with Bounded Deformation. Mild additional continuity assumptions are required on the functionals.


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1